MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA KIT: 1-L 4.5 FR X 55 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA KIT: 1-L 4.5 FR X 55 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CDC-45541-VPS2
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "picc leaking near where slide clamp was disengaged picc removed per md other central line will be ordered for patient." another catheter was placed.There was no patient harm or injury.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one 1-lumen catheter for analysis.The catheter had been trimmed prior to return, and the removed portion of the trimmed segment was not included.Visual inspection of the extension line revealed surface impressions consistent with clamping.These markings were present near the molded hub and at additional locations along the extension line.Signs of use were also noted within the extension line and on the catheter body.Visual analysis revealed a hole on the distal extension line directly adjacent to the luer hub (pink).Microscopic examination confirmed the hole and revealed that the extrusion material was still present within the luer hub.These findings may be indicative of a manufacturing related defect.The catheter body length from the juncture hub to the trimmed end measured 461 mm.The catheter appeared to have been trimmed at the '45' cm marking on the catheter body.The separated portion of the trimmed catheter segment was not returned; however, based on the catheter product drawing, the expected length of the removed segment is approximately 88 mm to 152 mm.The distal extension line outer diameter measured 0.0952" which is within the specification limits of 0.093-0.097" per the extension line extrusion product drawing.The distal extension line inner diameter measured 0.056" , which is within the specification limits of 0.055-0.059" mm per distal extension line extrusion product drawing.The catheter was functionally tested per the instructions for use (ifu).The ifu provided with this kit instructs the user, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)".Leakage was observed at the luer hub joint of the distal extension line.Given the leakage observed during the ifu based functional check, standardized pressure testing was performed to further assess extension line integrity.The returned catheter was then tested per bs en iso 10555-1 section 4.7.1 (amrq-000071 rev15), which states that there shall be no liquid leakage in the form of one or more falling drops when pressurized to 300 kpa for 30 seconds.All three extension lines were individually connected to a leak tester and pressurized to 300 kpa for 30 seconds.Leaking was observed from leakage was observed at the luer hub joint of the distal extension line.A device history record review was performed and no relevant findings were identified.The ifu provided with the kit warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the customer report of a leaking extension line was confirmed through investigation of the returned sample.Visual analysis revealed a hole on the distal extension line directly adjacent to the luer hub.Functional inspection also confirmed leakage at the location of the hole.Despite the damage , the sample met all relevant dimensional requirements , and a device history record (dhr) did not reveal any relevant findings.Based on the customer report and the sample received, manufacturing likely caused or contributed to the reported event.A non-conformance was initiated to investigate potential root cause at the manufacturing site.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGBA PICC/DELTA KIT: 1-L 4.5 FR X 55 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23245251
Report Number9680794-2025-00826
Device Sequence Number18720421
Product Code LJS
UDI-Device Identifier50801902120781
UDI-Public(01)50801902120781(11)240515(17)251031(10)33F24C0688(21)
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/31/2025
Device Catalogue NumberCDC-45541-VPS2
Device Lot Number33F24C0688
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer11/04/2025
12/18/2025
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date11/12/2025
01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.; NOT REPORTED.
Patient SexMale